# SDR AALA971511

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF FRAME STATION 660 BETWEEN 28R AND 28L.  CUT OUT CORROSION AND INSTALLED DOUBLER AND FILLER PER SRM 53-10-4 FIG 11.  (M)
